# SDR YENA2023040700338

- Difficulty date: April 2, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N2002J
- Make and model: Airbus A321-271N
- Aircraft serial: 08823
- Aircraft time: 11,406 hours, 3,461 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Pressure Switch
- Part number: 4501310000
- Part serial: 21190
- Condition: Failed
- Location: 3074gd
- Part time: 5,901 hours, 1,668 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#937, JFK-MCO. 'HYD "Y" ENG2 PUMP LO PR, FOLLOWED BY A COMPLETE DRAIN OF THE YELLOW HYDRAULIC RESERVOIR; REMOVED AND REPLACED HYD PUMP ENG 2 PRESSURE SWITCH IAW AMM 29-13-17. OPS CHECK GOOD.'
